# SDR SWAA2024020935642

- Difficulty date: December 27, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO RH SIDE SIDE PLATE (Z CHANNEL) HAS SPOT OF CORROSION AT STA 727+14.5 AND S25R. DOT 82-002.<[01] FAULT WILL BE RESOLVED PER TASK CARD TTG8Q00QK6EV;[02] VERIFIED STEP 1
